MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR,THE

B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR,THE
Model Number 4251129-02
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number#: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: reported incident: the safety, although engaged, did not slide all the way down to the end of the needle.Thus leaving the tip of the needle exposed.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used and contaminated sample was provided for further evaluation.The protective cap and capillary hub were not returned for investigation.The manufacturer evaluated their production processes and were unable to identify a process that would create this defect.The returned sample was checked, and no dent mark or abnormality were observed from the cannula surface of all cannula orientation and no damage or deformation observed on safety clip during investigation.Simulation was carried out by manual assembled the returned cannula with catheter hub and withdrawing the returned sample.The safety clip of complaint cannula sample was able to engage successfully and completely cover cannula tip.The reported incident was unable to be confirmed.A review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INTROCAN SAFETY® 3
Common Device Name
CATHETER,INTRAVASCULAR,THE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key16544525
Report Number9610825-2023-00088
Device Sequence Number6520977
Product Code FOZ
UDI-Device Identifier04046964014031
UDI-Public(01)04046964014031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4251129-02
Device Catalogue Number4251129-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown